A note on δ -quasi-monotone and almost increasing sequences

H. Bor, L. Leindler

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper by using an almost increasing sequence a general theorem on ψ ∼ | C, α |k summability factors, which among others generalizes a result of Mazhar[9] on | C, 1 |k summability factors, has been proved under weaker conditions.

Original languageEnglish
Pages (from-to)129-134
Number of pages6
JournalMathematical Inequalities and Applications
Volume8
Issue number1
DOIs
Publication statusPublished - Jan 2005

    Fingerprint

Keywords

  • Absolute summability
  • Almost increasing and quasi-monotone sequences

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this